advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Athens, Greece:

A friend of mine, 45 years old with Type 2 diabetes, has been receiving insulin for a few years. He had first used Mixtard human insulin. Within a few days, he had developed a local reaction at the site of injection in the form of a painless nodule without itching. This small nodule occurred regardless of the area of injection, and usually lasted for few days before clearing up. He was transferred to Initard (animal insulin) and for one and half years there was no reaction. Recently, he started to develop similar reaction as before. Any suggestion of the underlying cause of this reaction, and recommendations to cure it?

Answer:

Sometimes the reaction to insulin may be to the preservative rather than the insulin itself. It may be worth trying a different preparation from an alternative company.

JS

DTQ-20000329074011
Original posting 30 Jun 2000
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.